# SDR 2010FA0000342

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: General aviation
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 101,362 hours, 18,589 cycles
- Engine: Ge CF650E2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1, INBD NR 3, STIFFENER CRACK.
